Vol. 5, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Theoretical properties of the length-biased inverse Weibull distribution

Jing Kersey and Broderick O. Oluyede

Vol. 5 (2012), No. 4, 379–391
Abstract

We investigate the length-biased inverse Weibull (LBIW) distribution, deriving its density function, hazard and reverse hazard functions, and reliability function. The moments, moment-generating function, Fisher information and Shannon entropy are also given. We discuss parameter estimation via the method of moments and maximum likelihood, and hypothesis testing for the LBIW and parent distributions.

Keywords
inverse Weibull distribution, weighted reliability functions, integrable function
Mathematical Subject Classification 2010
Primary: 62E15, 62F03, 62N05, 62N01
Milestones
Received: 7 May 2010
Revised: 1 March 2012
Accepted: 13 April 2012
Published: 14 June 2013

Communicated by Kenneth S. Berenhaut
Authors
Jing Kersey
Division of Mathematics and Science
East Georgia State College
10449 US Highway 301 South
Statesboro, GA 30458
United States
Broderick O. Oluyede
Department of Mathematical Sciences
Georgia Southern University
65 Georgia Avenue
Statesboro, GA 30460
United States